# SDR FDEA201608042819

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 49,065 hours, 30,867 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51236001
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AND ACCELERATING THROTTLES, NR 2 ENGINE FIRE BELL AND MASTER WARNING.  DURING THROTTLE REDUCTION, ALL FIRE INDICATIONS EXTINGUISHED.  REJECTED TAKE OFF AT APPROX 40 KNOTS.  R & R NR 3 LOOP IAW AMM 26-11-01-04.
